Relationship between the Kubelka-Munk scattering and radiative transfer coefficients

Thennadil, Suresh (2008) Relationship between the Kubelka-Munk scattering and radiative transfer coefficients. Journal of the Optical Society of America A, 25 (7). pp. 1480-1485. ISSN 1084-7529

[thumbnail of Km_tr_final.pdf]
Preview
PDF (Km_tr_final.pdf)
Km_tr_final.pdf
Accepted Author Manuscript

Download (866kB)| Preview

    Abstract

    The relationship between Kubelka-Munk and the transport scattering coefficient is obtained throught a semi-empirical approach. This approach gives the same results as that given by Gate when the incident beam is diffuse. This result and those given by Star and Brinkworth are compared with the exact solution of the radiative transfer equation over a large range of optical properties.